# SDR CALA9700820

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH8A08NN0300S
- Condition: Leaking
- Location: Lt Mlg Door Act
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE 'A' SYSTEM HYDRAULIC FLUID WAS LOST WHEN  LANDING GEAR WAS RAISED AFTER TAKEOFF FROM MCO. THE AIRCRAFT WAS RETURNED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND THE LT MLG DOOR ACTUATOR PRESSURE LINE LEAKING.  THE PRESSURE LINE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK CHECKS WERE GOOD.  THE LANDING GEAR WAS CYCLED SIX TIMES AND ALL FLIGHT CONTROLS AND NLG STEERING WERE OPERATED WITH NO PROBLEMS FOUND.
